# SDR USAAD01079

- Difficulty date: April 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 39370291
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH-DCA - FLT 835 - AFTER TAKEOFF, WITH THE LANDING GEAR HANDLE RAISED THE RIGHT GEAR RED UNSAFE LIGHT AND THE AMBER GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  QRH PROCEDURES WERE FOLLOWED, ALL LIGHTS EXTINGUISHED WITH THE GEAR DOWN BUT NO CHANGE WITH THE GEAR UP.  THE FLIGHT CONTINUED TO THE DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT LANDING GEAR LOWER RETRACT/EXTEND LINK.  (M)
